# SDR DALA2018031001547

- Difficulty date: March 9, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 59,320 hours, 32,435 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CRACKED AROUND JACKSCREW.
